# SDR AALA202503257719

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 14,781 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERTIONAL CHECK OF EMERGENCY LIGHTS FOUND EXTERIOR AFT LEFT HAND SLIDE LIGHT INOPERATIVE. REMOVE AND REPLACED THE AFT FUSELAGE LEFT HAND SLIDE LIGHT BULB. PER AMM 33-51-04. OPERTIONAL CHECK GOOD. NO ADDITIONAL DISCREPANCIES NOTED.
